# SDR CA140705002

- Difficulty date: January 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,179 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 26629
- Condition: Cracked
- Location: Piston Piston
- Component: Brake Assy, Bfgoodrich
- Component part number: 2158750124
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE DISCOVERED LEAKY BRAKE ON WALKAROUND.  THE LEAKY BRAKE WAS DISASSEMBLED AND PISTON HOUSING SENT FOR NDT.  NDT TECH DISCOVERED VERY SMALL CRACK IN BRAKE HOUSING FLUID PASSAGE.
